# SDR C77A238391

- Difficulty date: February 16, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 5,578 hours, 3,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD AN "MER LT BATT FAULT" EICAS MESSAGE ON POWER-UP. PERFORMED ELPU CHARGE IAW AMM 35-50-01-800-802A. OPS CK NORMAL IAW AMM 33-50-00-710-801A. NO OTHER DEFECTS NOTED. NO PARTS WERE REQUIRED.
